Calling in the BIG Guns

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Sweetlydia66
Regular Member


Date Joined Mar 2007
Total Posts : 260
   Posted 2/16/2008 5:00 PM (GMT -6)   
Hi All
I have been dealing with some pain, severe leg numbness, sqeezing, balance issues to the point of wall walking, etc. I wasn't sure if it was a flair or just some bad days that i was experiencing. So i have been riding it out a couple days to see if it would pass. Well, its been about a week or so, and its not passing. I feel really bad. I'm nervous. The leg pain is terrible to the point that i do not know where to put myself. I told myself (well i really don't talk to myself, lol. but you know what i mean, lol) that if i get another flair up, i am going right for the Tysabri. My neuro wanted me to switch to it my last flair in August but i just couldn't make the decision yet. So, here i am, in a Flair and i am going to call on Monday to see what i have to do to get started on it. I am scared but i never go back on my word, LOL. I am just so frustrated, a few weeks ago, i just got done saying (not to myself, hehe) that i am finally feeling a little like my old self. Finally starting to adjust to this and BAM. Here we go again. I know this is what it is going to be like but man, 3 flairs in a year. Is the Rebif helping? It does'nt seem like it is. I know there is no guarantee but when i see people going for years w/ no flairs and i had 3 my first year , that doesn't seem like it to me. So, I am taking the Plunge (sp?) and going for the Big Guns!! LOL. I made up my mind and my neuro said to call him whenever i am ready, and i'm calling first thing Monday. Maybe it will give me some relief like others are experiening from it. Its worth the shot. And if not, i can say i tried atleast. I can't stand living like this, any relief or remission will be better than feeling like this. I am crawling the walls with nerve pain in my legs, argh!
Thanks for Listening,
Love
Lynn sad
Dx Dec 06, Rebif, 44 mcgs 3 x wk, Baclofen, Cymbalta


uppitycats
Veteran Member


Date Joined Jun 2005
Total Posts : 2135
   Posted 2/16/2008 5:48 PM (GMT -6)   
I'm sorry you're having yet another flare! Seems like the Tysabri is a reasonable next step. Do keep us informed on how it goes!
...I am not a doctor, nor health professional, and don't pretend to be one, here.....


Gretchen1
Forum Moderator


Date Joined Jan 2007
Total Posts : 3539
   Posted 2/16/2008 6:45 PM (GMT -6)   

Hey Lynn,

I am so sorry to hear that you are feeling like this. You must be terribly frustrated.  I know that I am frustrated for you.  You really were doing so well and feeling good.  I am glad to see making changes.  I truly, truly hope and pray that the Tysabri helps you.  Keep strong dear friend. 

Love and prayers from Rhonda house!!


Gretchen       co-moderator MS board       diagnosed with MS July 2006


Sunnycitrus
Regular Member


Date Joined Apr 2007
Total Posts : 334
   Posted 2/17/2008 10:57 AM (GMT -6)   

Hey Lynn,

 

I know the tysabri is a big step for you, and I truly hope it helps. I’m really sorry you are flaring and so uncomfortable right now. Please do let me know if I can do anything to help you.

 

Sunny


pokey79
Regular Member


Date Joined Aug 2007
Total Posts : 144
   Posted 2/17/2008 11:31 AM (GMT -6)   
Good luck Lynn I hope it works out for you...I too am a wall clinger..I havent made a decision about tysbari yet..It was mentioned last year. I thinks the avonex is working but something isnt right with me..Duh lol never was lol...But i dont think I am remitting anymore. it is just one thing after another. While I am lucky not to have pain my goal is to just stop the tremors for now but not much luck...Good luck Lynn.........barb
diaganosed 1983
avonex once weekly
steroid infusion every three months for three days
mycoline three times a day
fosamax once a week
bladder meds. daily
calcium/multivitiams
synthyroid
 
 


Sweetlydia66
Regular Member


Date Joined Mar 2007
Total Posts : 260
   Posted 2/18/2008 10:14 AM (GMT -6)   
Hi All,
Thanks for all the well wishes. I appreciate it so much, it means alot. I am so glad i have you all.
Will keep you updated.
Love,
Lynn
Dx Dec 06, Rebif, 44 mcgs 3 x wk, Baclofen, Cymbalta


mystery reader
Regular Member


Date Joined Jun 2007
Total Posts : 257
   Posted 2/18/2008 1:41 PM (GMT -6)   
Lynn, Hi I just saw your post and wanted to let you know I am thinking about you.  I know the tysabri is a giant  and somewhat scary step, and I hope that it works for you.  My update -- had my 3rd infustion about 2 weeks ago and had no problems this time.  I am fighting a cold right now so I can't really tell that it has helped.  I'll see you in chat in a few weeks.
Barb/mystery reader
Diagnosed April 2007
Started tysabri -- December 2007


Beau2006
Regular Member


Date Joined Apr 2006
Total Posts : 388
   Posted 2/19/2008 12:37 PM (GMT -6)   

I do have a question, about flair ups..... I hear where people have been good for awhile, and then have a relapse. What do you mean by this.....when you have an attach, what happens.....the reason I ask this is:

I was dx in Decembeer with MS.....I started copaxone right away. I get neck stiff necks, and neck aches, some headaches from time to time, some lower back aches. My fingers are kinda numb and tingly sometimes, and sometimes not. This can change several times every day. It is noticeable when I get up in the morning, and before I go to bed, but my hands can be symptom free all day long.  It almost seems to be posture related. Same with the shock feeling when I bend my head forward. Sometimes it is there, and sometimes it is not. Again this can change several times a day. It seems more noticeable during the evening hours then during the day.  As I sit here right now, my hands feel good, and no shocking feeling, but that could change in the next hour.

I guess what I am saying, is that I stay pretty much the same from day to day, with little to no change, except for the changes that happen throughout the day. When I am feeling the symptoms during the day - is this a flair up?  And if not, why would my hands feel good one minute, and the next, they could be tingly and numb.

Thanks, and have a nice day

Gary

 

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, October 23, 2017 7:43 AM (GMT -6)
There are a total of 2,885,945 posts in 316,660 threads.
View Active Threads


Who's Online
This forum has 157762 registered members. Please welcome our newest member, Lupwarrior.
409 Guest(s), 12 Registered Member(s) are currently online.  Details
Erichardson234, JayMot, Dahlias, Jayhawk85, Serenity Now, ks1905, testuser1234, DebbieMH, three 5's and a jack, jdiane, straydog, JkorourkeRN for husband


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer